# SDR UALA2012042002393

- Difficulty date: April 19, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 85,416 hours, 10,145 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT BELT AND NO SMOKE SIGN INOPERATIVE.  REPLACED LAMPS, OPS CHECKED OKAY.
